IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Well-being Information Technology (WIT) [schedule] [select]
Chair Kiyohiko Nunokawa (Tokyo International Univ.)
Vice Chair Chikamune Wada (Kyushu Inst. of Tech.)
Secretary Shinji Sakou (Nagoya Inst. of Tech.), Isamu Kajitani (AIST), Daisuke Wakatsuki (Tsukuba Univ. of Tech.)
Assistant Tomohiro Amemiya (NTT), Takeaki Shionome (Tsukuba Univ. of Tech.), Manabi Miyagi (Tsukuba Univ. of Tech.), Takashi Handa (Saitama Industrial Technology Center)

Special Interest Group on Assistive & Accessible Computing (IPSJ-AAC) [schedule] [select]
Chair Rumi Hiraga (Tsukuba University of Technology)
Secretary Chika Oshima (Saga University), Mayumi Bono (NII), Hideyuki Sawada (Kagawa University), Daisuke Sato (IBM Japan), Tetsuaki Baba (Tokyo Metropolitan University)

Conference Date Fri, Mar 10, 2017 09:30 - 16:50
Sat, Mar 11, 2017 09:30 - 17:20
Topics Hearing / Visually impaired person support technology, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Mar 10 AM 
09:30 - 10:45
(1)
WIT
09:30-09:55 A Trial of Accuracy Rate Improvement of Yes/No Communication Aid by Utilizing an ALS Patient's Touch Sensation WIT2016-76 Kuniaki Ozawa, Masayoshi Naito, Naoki Tanaka (Toyo Univ.)
(2)
WIT
09:55-10:20 A Trial of Comminication Based on Changes in Fuctuations in Regional Cerebral Blood Volume WIT2016-77 Naoki Tanaka, Naoka Mahara, Kuniaki Ozawa, Masayoshi Naito (Toyo Univ.)
(3)
WIT
10:20-10:45 Development of practical use type Prop-Tactile display and evaluation for the possibility of the education use WIT2016-78 Tadahiro Sakai (NES), Masatsugu Sakajiri (Tsukuba University of Technology), Takuya Handa, Toshihiro Shimizu (NHK), Junji Onishi, Akihiro Ogata (Tsukuba University of Technology)
  10:45-11:00 Break ( 15 min. )
Fri, Mar 10 AM 
11:00 - 12:15
(4)
WIT
11:00-11:25 A survey on experiments that were carried with disabilities as participants in papers presented at WIT WIT2016-79 Kazunori Minatani (DNC)
(5)
WIT
11:25-11:50 Support System for Lecture Captioning Using Detection of Input-difficult Words by Automatic Speech Recognition WIT2016-80 Naofumi Ikeda (Nagoya Univ.), Yoshinori Takeuchi (Daido Univ.), Tetsuya Matsumoto, Hiroaki Kudo, Noboru Ohnishi (Nagoya Univ.)
(6)
WIT
11:50-12:15 Proposal of Hazard Map Generating System for Personal Mobility Users on Sidewalk WIT2016-81 Naoki Nishikawa, Taishi Sawabe, Masayuki Kanbara (NAIST), Noriyuki Hagita (ATR)
  12:15-13:15 Break ( 60 min. )
Fri, Mar 10 PM 
13:15 - 14:30
(7) 13:15-13:40  
(8) 13:40-14:05  
(9) 14:05-14:30  
  14:30-14:45 Break ( 15 min. )
Fri, Mar 10 PM 
14:45 - 16:50
(10)
WIT
14:45-15:10 A Study of Quantitative Evaluation of Captioned Video Image WIT2016-82 Koki Tanaka, Daisuke Wakatsuki (NTUT)
(11)
WIT
15:10-15:35 Adopting Deep Learning for Fast Automatic Classification System of Prolate Spheroid-Shaped Fruits and Vegetables WIT2016-83 Yuta Yoshida, Yuhki Shiraishi (NTUT)
(12)
WIT
15:35-16:00 A Study of Dot Symbols in Embossed Railway Maps WIT2016-84 Kazuki Suenaga, Tetsuya Watanabe (Niigata Univ.)
(13)
WIT
16:00-16:25 Comparison of Text Entry Methods in Touch Operation with Speech Output WIT2016-85 Shota Shinkai, Tetsuya Watanabe (Niigata Univ.)
(14)
WIT
16:25-16:50 (%%% This presentation was CANCELLED)
Neurotypical and visual perception having a weakness child in the comparative analysis of Hiragana Version of DEM
Shogo Kitada, Yuji Nagashima (Kogakuin Univ.), Akinori Yanada, Hidehito Kawabata (Ikushisya)
Sat, Mar 11 AM 
09:30 - 11:10
(15) 09:30-09:55  
(16) 09:55-10:20  
(17) 10:20-10:45  
(18) 10:45-11:10  
  11:10-11:25 Break ( 15 min. )
Sat, Mar 11 AM 
11:25 - 12:15
(19)
WIT
11:25-11:50 Operability of the PC using the mouse cursor moving tool by the eye gaze tracking device for the narrowing of the visual field
-- Proposal of mouse operation for narrowing of field of vision --
WIT2016-86
Shinjiro Murayama, Yasuhiro Kudo, Hiroaki Iino, Emi Yokoyama (Special Needs Visually, Tsukuba Univ.), Kyota Aoki, koji Harada (Utsunomiya Univ.), Katahiro Niida, Yuma Shinomiya, Kenji Suzuki (INTERNATIONAL UNIV. OF HEALTH AND WELFARE)
(20)
WIT
11:50-12:15 Development of a hand robot that signs tactile finger alphabets for deafness-based deafblind persons
-- Applying Human-like Multiple DoF Robotic Hand --
WIT2016-87
Tatsuya Seki (UEC), Koichi Mori (NRCD), HIroshi Yokoi (UEC)
  12:15-13:30 Break ( 75 min. )
Sat, Mar 11 PM 
13:30 - 14:45
(21)
WIT
13:30-13:55 Appropriate Alternative Presentation Method of LINE Stamps
-- Effect of Additional Information of Alternative Text and Comparison of the Sighted and the Visually Impaired --
WIT2016-88
Riho Nishitarumi, Ayano Yamamoto, Takayuki Watanabe (TWCU)
(22)
WIT
13:55-14:20 A preliminary study on recognition of restroom signs based on SVM WIT2016-89 Taiki Iwamoto, Hotaka Takizawa (Univ. of Tsukuba), Mayumi Aoyagi (Aichi univ. of Edu.)
(23)
WIT
14:20-14:45 System Supporting Independent Walking of the Visually Impaired WIT2016-90 Nishikiri Mitsuki, Matsumoto Tetsuya (Nagoya Univ.), Takeuchi Yoshinori (Daido Univ.), Kudo Hiroaki, Ohnishi Noboru (Nagoya Univ.)
  14:45-15:00 Break ( 15 min. )
Sat, Mar 11 PM 
15:00 - 15:50
(24)
WIT
15:00-15:25 Reminiscence Therapy Based Communication System Between Elderly Person Living Alone and his/her Family WIT2016-91 Masashi Hata, Tetuya Matumoto (Nagoya Univ.), Yoshinori Takeuti (Daido Univ.), Hiroaki Kudo, Noboru Ohnishi (Nagoya Univ.)
(25)
WIT
15:25-15:50 Association between adherence to physical activity and psychological effect of light foot exercise for improving performance of ADL WIT2016-92 Minako Hosono, Shuichi Ino (AIST)
  15:50-16:05 Break ( 15 min. )
Sat, Mar 11 PM 
16:05 - 17:20
(26)
WIT
16:05-16:30 Development of Application to check Memory Ability for Elderly Humans WIT2016-93 Yusuke Sasaki, Haruka Akatsu, Chiemi Ishii, Mamoru Kobayashi, Hiroyuki Ishikawa (IbarakiPJCIT)
(27)
WIT
16:30-16:55 Assumption Method of Travel Time for Elderly Supporters by Machine Learning WIT2016-94 Chiemi Ishii, Yusuke Sasaki, Haruka Akatsu, Mamoru Kobayashi, Hiroyuki Ishikawa (IbarakiPJCIT)
(28)
WIT
16:55-17:20 Planning of combined Care Schedule for Elderly Supporters WIT2016-95 Haruka Akatsu, Chiemi Ishii, Yusuke Sasaki, Mamoru Kobayashi, Hiroyuki Ishikawa (IbarakiPJCIT)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
WIT Technical Committee on Well-being Information Technology (WIT)   [Latest Schedule]
Contact Address  
IPSJ-AAC Special Interest Group on Assistive & Accessible Computing (IPSJ-AAC)   [Latest Schedule]
Contact Address  


Last modified: 2017-01-23 21:19:44


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to WIT Schedule Page]   /   [Return to IPSJ-AAC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan